| Catalog Number |
5-22214 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the balloon cuff had a hole in it, found after intubation, had to switch tubes." additional information received on april 14, 2026, indicated that "the leak occurred during intubation, and the patient had to be reintubated.The patient's current condition is stable.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.